MAUDE Adverse Event Report: ENCORE MEDICAL L.P. DJO SURGICAL; INSERT, ULTRA CONGRUENT SIZE2 11MM CM

ENCORE MEDICAL L.P. DJO SURGICAL; INSERT, ULTRA CONGRUENT SIZE2 11MM CM
Catalog Number 380-11-502
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 10/25/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document as soon as it becomes available.
 
Event or Problem Description
Revision surgery - due to osteolysis due to broken and damaged liner.
 
Additional Manufacturer Narrative
The agent reported "(osteolysis due to broken and damaged liner)".The actual length of in-vivo for the item listed is unknown as the original surgery date was not provided or could be established.This investigation is limited in scope as only partial information was provided to djo surgical - austin for review.The revised item was not returned for examination and the item and or lot number was not provided.To adequately investigate this event, the part and lot number are necessary.If this information is submitted at a future date, this investigation will be re-evaluated.Customer complaint history of the reported item showed no present trends or on-going issues that are needing a review.There was no information submitted with this complaint about any patient activities, accidents, or medical contraindications that may have contributed to the reported event.The surgeon performed this revision to remedy the patient's condition.This complaint will be closed pending receipt of additional information.No further action is deemed necessary at this time.

Brand Name
DJO SURGICAL
Common Device Name
INSERT, ULTRA CONGRUENT SIZE2 11MM CM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin TX 78758
Manufacturer (Section G)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758
Manufacturer Contact
stacey bonnell
9800 metric blvd
austin, TX 78758
5128346313
MDR Report Key20701574
Report Number1644408-2024-01794
Device Sequence Number19796178
Product Code JWH
UDI-Device Identifier00888912117111
UDI-Public00888912117111
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K963028
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number380-11-502
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/25/2024
Supplement Date Received by Manufacturer12/03/2024
Initial Report FDA Received Date11/16/2024
Supplement Report FDA Received Date12/31/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age77 YR
Patient SexFemale